# SDR ASOA201809117165

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 40,155 hours, 30,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CREASED BETWEEN FRAMES 20-21 AND STRINGER 12L-13L. CUT-OUT DAMAGE, FABRICATED A FILLER, DOUBLER AND INSTALLED. AIRCRAFT STILL IN C CHECK.
